# SDR C2XA08IA133

- Difficulty date: May 25, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 20,280 hours, 15,110 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JAN - FLIGHT 2461 DURING TAXI THE CREW REPORTED AN ELECTRIC SMELL IN GALLEY AREA.  CONTRACT MAINTENANCE, "FOUND COFFEE MAKER NR 1 MAKING SMELL PLACED ON NEF-6L01 CAT D CONTROL NR 146579", AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED IN IAH WHERE MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE COFFEE MAKER ALL WITH NO DEFECTS/SMELL NOTED.  REMOVED THE NEF, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
